# SDR UPS96420813

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fire Wall
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  PYLON NR 3, FOUND VERTICAL FIRE WALL AT NAC STA 180 CRACKED AT LT TOP CORNER (CRACK IS 1.5 INCHES LONG).  REPLACED FIRE WALL IAW SRM 51-30-02.
